# SDR MASA2015010112823

- Difficulty date: January 1, 2015
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 24,239 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14F, EMERGENCY LIGHT BULB INOPERATIVE.  OPS CHECKED GOOD.
